# SDR CA141006011

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT NOTICED N1 INDICATION REDUCED FROM 91 PERCENT TO 81 PERCENT WITHOUT COMMANDED THROTTLE INPUT.  THE ACFT HAD A CHANGE IN YAW SO THERE WAS THRUST REDUCTION.  THE N1 ROLL BACK LASTED 5 MINUTES THEN CAME BACK TO 91 PERCENT N1. TROUBLESHOOTING IS ONGOING.
